Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner duality and multiplicities in polynomial system solving
Author(s)
TypeArticle in Conference Proceedings
AbstractThis paper deals with the description of the solutions of zero dimensional systems of polynomial equations. Based on different models for describing solutions, we consider suitable representations of a multiple root, or more precisely suitable descriptions of the primary component of the system at a root. We analyse the complexity of finding the representations. We also discuss the current approach to the representation of real roots.
ISBN0-89791-699-9
URL http://doi.acm.org/10.1145/220346.220368
LanguageEnglish
Pages167-179
PublisherACM Press
AddressNew York, NY, USA
Year1995
Translation No
Refereed No
ConferencenameInternational Symposium on Symbolic and Algebraic Computation 1995
Webmaster